Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I recently had sex without condom, and he ejaculated inside me. I took i-Pill after 48 hrs and before 72 hrs, next day of taking the pill everything was fine, but after 2 days of taking the pill I started experiencing pain in my stomach followed by white water discharge, loose motion, head pain, vomit and fever. They are not present now but I am still having excruciating pain in my stomach. It has been 5 days since taking the pill. Even taking pain killers stops pain for few hours only. Could I be pregnant? Are these only side effects? When will the side effects go?

1 Doctor Answered
I recently had sex without condom, and he ejaculated insi...
Well this is adverse effect of I pill. Not alwyz I pill can prevent pregnancy. Soo you will have to wait until next period. If you misses then after 7-8 days go for pregnancy test. Don't worry the symptoms your facing is side effect of I pill nothing else. It will over in 3-4 days.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.